# SDR DALA2015011000250

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 62,778 hours, 18,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1300-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN BS 1300-1320 LBL 21 INTERCOASTAL HAS CORROSION AROUND NOT PLATE. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED, LOCATED, DRILLED AND INSTALLED REF SRM.
